# SDR SIMA200230332

- Difficulty date: October 17, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS AT FRAME 20.  CUT OUT SECTION OF DAMAGED OMEGA BEAM AND APPLIED SURFACE TREATMENT.  FABRICATED A FILLER, TWO SHIMS, BACK PLATE AND DOUBLER.  REPAIR DONE IAW EMB SRM (EMB 145/1142 REV 19) 53-21-10 FIG 201 AND STANDARD SRM PROCEDURES.  (M)
